Is it possiblefor antidepressants to worsen menstrual pain?

Hello, i have still been battling with really bad cramps with my periods since a few months after my lap. (Have not yet planned a second one; i know next time i need excision, but that is not the point in this post). About one month ago (right after my last period) i went on some medications mainly for depression amd insonmia - particularly stressful year for me.

The past few months , the pain has been very bad - but manageable without Percocet which is really considered a "good" month for me. Something felt different in the week leading up to this one - unusually extremely sore boobs for an entire week and for 4-5 days i had a brown discharge. Usually the boobs hurt for about 2 or 3 days, and the brown discharge typically is a sign that im about a day away from actually bleeding.

As soon as my period officially was started tonight, my cramps very quickly became unbearable. I had one dose of perocoet leftover that i had been saving for this type of scenario. Im praying this doesnt last for days because without percocet i truly can do nothing but lay in bed grasping on to a pillow and yelling out in pain, often crying when it gets this bad.

Anyway, my question is whether anyone has experienced any negative issues like this after starting antidepressants. I take prozac and a small dose of paxil in the morning, and for sleep i take trazodone and valium.

Thanks so much for any help. I seem to o ly be finding on Google searches that antidepressants may actually help symptoms associated with PMS, etc. So perhaps it is coincidence and not at all related to meds. But thats the only thing that has changed recently.

oldestnewest

You may also like...